Previous |  Up |  Next


Title: On estimating the diffusion coefficient [Abstract of thesis] (English)
Author: Dohnal, Gejza
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 1
Year: 1987
Pages: 195
Category: math
MSC: 46Bxx
Date available: 2008-06-05T21:28:16Z
Last updated: 2012-04-28
Stable URL:
Related article:


Files Size Format View
CommentatMathUnivCarol_028-1987-1_22.pdf 206.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo